# SDR ASOA200900456

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7360
- Aircraft time: 23,417 hours, 19,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD IS CRACKED AT LBL 18.00 INBD LOWER EDGE OF VERTICAL POST ADJACENT TO BOLT HOLE .4 INCHES LENGTH AND RUNS VERTICAL.   REPAIRED BULKHEAD I/B LOWER EDGE ADJACENT TO BOLT HOLE IAW REO 601R-53-41-926.
